Childhood Diseases

Question
Posted by: Lily | 2010/03/11

Q.

Rash on the penis

Hi Doc
My son had diarhea about 4 days ago, he is ok now but as a result, he now has eczema-like rash on his penis and around, and now i notice that he cries when passing urine. What can i apply on the rash or should i take him to see the doctor? He is 19 months old. thank you kindly

Expert's Reply

A.

Paediatrician

This rash may be a candida rash from your description.Apply Nystatin cream 3 times a day to your sons rash and see if it clears within 5 days.If it does not clear try Antipeol cream after you change his nappies. If this fails to clear the rash ask your doctor to see him.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.